# SDR UIEA2020042400829

- Difficulty date: April 24, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 88,444 hours, 19,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Spring
- Part number: 233N3219300
- Part serial: F00361
- Condition: Broken
- Location: Armimg Switch
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT WRITE UP EMERGENCY ARMING LIGHT SWITCH COVER SPRING BROKEN.( REMOVED & REPLACED EMERGENCY LIGHT PANEL ASSY IAW B767 33-51-08 AMM, OPS CHECK GOOD. )
